Totally positive matrices and totally positive hypergraphs

Kubicki, G. and Lehel, Jenő and Morayne, M. (2001) Totally positive matrices and totally positive hypergraphs. LINEAR ALGEBRA AND ITS APPLICATIONS, 331 (1-3). pp. 193-202.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2606

Update Item Update Item